# SDR FDEA202208081920

- Difficulty date: August 8, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 92,791 hours, 20,853 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - INBOARD FIXED LEADIING EDGE UPPER SURFACE STATION XIS 247   CHAFFING MARK.   AREA SMOOTHED OUT AND FOUND WITHIN LIMIT AS PER SRM 57-40-02-2R REPAIR 8   FIGURE 201 . REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
